# SDR USAA2010082591797

- Difficulty date: July 17, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON 4 RETAINING BOLTS OF LEFT INBOARD MID FLAP CARRIAGE BETWEEN RSS135.23 TO RSS259.38.  REPLACED 4 RETAINING BOLTS OF LEFT INBOARD MID FLAP CARRIAGE BETWEEN RSS135.23 TO RSS259.38 IAW JOB CARD 03C30927014.
